MathSciNet Relay Station
MathSciNet bibliographic data
MR704620 46L10 (46L55 46M05 47D25)
Kraus, Jon The slice map problem for $\sigma $-weakly closed subspaces of von Neumann algebras. Trans. Amer. Math. Soc. 279 (1983), no. 1, 357–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement